MathSciNet Relay Station
MathSciNet bibliographic data
MR932668 (89f:57011) 57M25
Thistlethwaite, Morwen B. An upper bound for the breadth of the Jones polynomial. Math. Proc. Cambridge Philos. Soc. 103 (1988), no. 3, 451–456.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement